Yellow Liquid In Burns After Administration Of Gentamicin?
Hello, I want to ask about the burn. I have 2 or medium level burns. After my wound was cleaned I was prescribed a topical Gentamicin medicine. Shortly after giving about 3 hours there was a yellow drug-colored liquid. Is that normal? thank you
Thank you for asking HealthReplies.com.
Burns can be mild or dangerous depending on the degree, location and surface area involved. Second-degree burns, if they only involve a small surface area and are not located near vital organs, are often harmless and can be cured with good wound care and medication.
Burns that tend to be moist can facilitate infection. Therefore, after the treatment of burns, doctors will generally prescribe antibiotics to minimize bacterial infections. Giving antibiotics can also be done if during the evaluation found signs of bacterial infection, for example burns that swell, fester, and give off a bad odor.
A yellow discharge from your burn may be caused by a bacterial infection. This infection can occur from the beginning before you apply the wound with antibiotic ointment or afterwards. This liquid should not be caused by the ointment you are using.
Our advice, do the treatment of your burns in accordance with the advice of the doctor or surgeon who examined you. Often, with good care, second-degree burns will heal in a short time. The following steps can also be done:
Clean the burn periodically, ie with clean gauze moistened with liquid NaCl
Gently squeeze your wound to remove the yellowish fluid and the rest of the dead skin cells in it, but don't rub it too much
Avoid closing the burn, unless the doctor recommends it
Bathe diligently, and use clothes that are clean and not too tight in the area around the burn
Drink plenty of water and consume nutritious foods, rich in protein
Do not handle burns with bare hands that are doubtful of cleanliness
Do not use drugs carelessly unless the doctor prescribes it directly
If within 3 days your complaint still does not improve, or actually extends to other skin surfaces, you should check yourself back to the doctor or surgeon huh?
I hope this helps.